American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] E. Yu. Netaĭ. Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2. Trans. Moscow Math. Soc. 74 (2013) 281-292.
Abstract, references, and article information
View Article: PDF

[2] Olivier Verdier. Reductions of operator pencils. Math. Comp. 83 (2014) 189-214.
Abstract, references, and article information   
View Article: PDF

[3] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information   
View Article: PDF

[4] Chris Miller. Expansions of o-minimal structures on the real field by trajectories of linear vector fields. Proc. Amer. Math. Soc. 139 (2011) 319-330. MR 2729094.
Abstract, references, and article information   
View Article: PDF

[5] Nail H. Ibragimov. Generalization of Euler's equations. Quart. Appl. Math. 67 (2009) 327-341. MR 2514638.
Abstract, references, and article information
View Article: PDF

[6] Michael Gil'. Estimates for the Green functions of nonautonomous higher order differential equations. Proc. Amer. Math. Soc. 137 (2009) 3045-3055. MR 2506463.
Abstract, references, and article information   
View Article: PDF

[7] Luu Hoang Duc, Achim Ilchmann, Stefan Siegmund and Peter Taraba. On stability of linear time-varying second-order differential equations. Quart. Appl. Math. 64 (2006) 137-151. MR 2211381.
Abstract, references, and article information
View Article: PDF

[8] Zuosheng Hu and Angelo B. Mingarelli. On a theorem of Favard. Proc. Amer. Math. Soc. 132 (2004) 417-428. MR 2022364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William F. Trench. Linear perturbations of a nonoscillatory second order differential equation II. Proc. Amer. Math. Soc. 131 (2003) 1415-1422. MR 1949871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fanwei Meng and Angelo B. Mingarelli. Oscillation of linear Hamiltonian systems. Proc. Amer. Math. Soc. 131 (2003) 897-904. MR 1937428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roger Chalkley. Basic global relative invariants for homogeneous linear differential equations. Memoirs of the AMS 156 (2002) MR 1880800.
Book volume table of contents   

[12] W. R. Oudshoorn and M. van der Put. Lie symmetries and differential Galois groups of linear equations. Math. Comp. 71 (2002) 349-361. MR 1863006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chao-Liang Shen and Chung-Tsun Shieh. On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems. Proc. Amer. Math. Soc. 127 (1999) 2943-2952. MR 1622977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Uri Elias. Integral means and Pólya factorizations. Proc. Amer. Math. Soc. 126 (1998) 2071-2075. MR 1469404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Hatvani. Integral conditions on the asymptotic stability for the damped linear oscillator with small damping. Proc. Amer. Math. Soc. 124 (1996) 415-422. MR 1317039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lynn H. Erbe, Qingkai Kong and Shi Gui Ruan. Kamenev type theorems for second-order matrix differential systems . Proc. Amer. Math. Soc. 117 (1993) 957-962. MR 1154244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. N. Everitt, James S. Muldowney and Neeza Thandi. Factorization of quasi-differential operators . Proc. Amer. Math. Soc. 113 (1991) 93-98. MR 1045592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gary G. Gundersen. Finite order solutions of second order linear differential equations . Trans. Amer. Math. Soc. 305 (1988) 415-429. MR 920167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Minoru Setoyanagi. Liouvillian solutions of the differential equation $y''+S(x)y=0$ with $S(x)$ binomial . Proc. Amer. Math. Soc. 100 (1987) 607-612. MR 894424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. J. Butler, L. H. Erbe and A. B. Mingarelli. Riccati techniques and variational principles in oscillation theory for linear systems . Trans. Amer. Math. Soc. 303 (1987) 263-282. MR 896022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Luis G. Bernal. On growth $k$-order of solutions of a complex homogeneous linear differential equation . Proc. Amer. Math. Soc. 101 (1987) 317-322. MR 902549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Russell A. Johnson. Remarks on linear differential systems with measurable coefficients . Proc. Amer. Math. Soc. 100 (1987) 491-504. MR 891153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William A. Harris and Yasutaka Sibuya. The $n$th roots of solutions of linear ordinary differential equations . Proc. Amer. Math. Soc. 97 (1986) 207-211. MR 835866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] B. Dwork. On Kummer's twenty-four solutions of the hypergeometric differential equation . Trans. Amer. Math. Soc. 285 (1984) 497-521. MR 752488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Stiller. Special values of Dirichlet series, monodromy, and the periods of automorphic forms. Memoirs of the AMS 49 (1984) MR 743544.
Book volume table of contents   

[26] Jean-Pierre Ramis. Th\'eor\`emes d'indices Gevrey pour les \'equations diff\'erentielles ordinaires. Memoirs of the AMS 48 (1984) MR 733946.
Book volume table of contents   

[27] Shair Ahmad. On Sturmian theory for second order systems . Proc. Amer. Math. Soc. 87 (1983) 661-665. MR 687636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steven B. Bank and Ilpo Laine. On the oscillation theory of $f'' + Af = 0$ where $A$ is entire. Bull. Amer. Math. Soc. 6 (1982) 95-98. MR 634440.
Abstract, references, and article information   
View Article: PDF

[29] Roland Lemmert. \"Uber gew\"ohnliche Differentialungleichungen zweiter Ordnung . Proc. Amer. Math. Soc. 83 (1981) 720-724. MR 630027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James S. Muldowney. On the dimension of the zero or infinity tending sets for linear differential equations . Proc. Amer. Math. Soc. 83 (1981) 705-709. MR 630041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3